Levi curvature with radial symmetry : a sphere theorem for bounded Reinhardt domains of 2
Rendiconti del Seminario Matematico della Università di Padova, Volume 124  (2010), p. 185-196
@article{RSMUP_2010__124__185_0,
     author = {Tralli, Giulio},
     title = {Levi curvature with radial symmetry : a sphere theorem for bounded Reinhardt domains of $\mathbb {C}^2$},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {124},
     year = {2010},
     pages = {185-196},
     zbl = {1248.32002},
     mrnumber = {2752684},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_2010__124__185_0}
}
Tralli, Giulio. Levi curvature with radial symmetry : a sphere theorem for bounded Reinhardt domains of $\mathbb {C}^2$. Rendiconti del Seminario Matematico della Università di Padova, Volume 124 (2010) , pp. 185-196. http://www.numdam.org/item/RSMUP_2010__124__185_0/

[1] J. G. Hounie - E. Lanconelli, An Alexandrov type theorem for Reinhardt domains of 2 , Contemporary Math., 400 (2006), pp. 129--146. | Zbl 1102.32001

[2] J. G. Hounie - E. Lanconelli, A sphere theorem for a class of Reinhardt domains with constant Levi curvature, Forum Math., 20 (2008), pp. 571--586. | MR 2431495 | Zbl pre05351179

[3] S. G. Krantz, Function theory of several complex variables, Wiley, New York, 1982. | MR 635928 | Zbl 0471.32008

[4] V. Martino - A. Montanari, Integral formulas for a class of curvature PDE's and applications to isoperimetric inequalities and to symmetry problems, Forum Math, 22 (2010), pp. 255--267. | MR 2607564 | Zbl 1198.32016

[5] A. Montanari - E. Lanconelli, Pseudoconvex fully nonlinear partial differential operators: strong comparison theorems, J. Differential Equations, 202 (2004), pp. 306--331. | MR 2068443 | Zbl 1161.35414

[6] R. Monti - D. Morbidelli, Levi umbilical surfaces in complex space, J. Reine Angew. Math., 603 (2007), pp. 113--131. | MR 2312555 | Zbl 1117.32022